RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 246–249 (Mi zvmmf5922)  

This article is cited in 7 scientific papers (total in 7 papers)

Scientific communications

Efficient algorithms of the Monte-Carlo method for computing the correlation characteristics of conditional mathematical expectations

G. A. Mikhailov

Novosibirsk

Full text: PDF file (455 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 244–247

Bibliographic databases:

UDC: 518:53
MSC: Primary 65C05; Secondary 62H20
Received: 10.03.1975

Citation: G. A. Mikhailov, “Efficient algorithms of the Monte-Carlo method for computing the correlation characteristics of conditional mathematical expectations”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 246–249; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 244–247

Citation in format AMSBIB
\Bibitem{Mik77}
\by G.~A.~Mikhailov
\paper Efficient algorithms of the Monte-Carlo method for computing the correlation characteristics of conditional mathematical expectations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 246--249
\mathnet{http://mi.mathnet.ru/zvmmf5922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488615}
\zmath{https://zbmath.org/?q=an:0351.65001}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 244--247
\crossref{https://doi.org/10.1016/0041-5553(77)90088-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5922
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikhailov G.A., “New Results and Problems in the Theory of Algorithms of Statistical Simulation of Radiation Transfer”, Russ. J. Numer. Anal. Math. Model, 30:2 (2015), 103–109  crossref  mathscinet  zmath  isi  elib
    2. Ambos A.Yu. Lotova G. Mikhailov G., “New Monte Carlo Algorithms For Investigation of Criticality Fluctuations in the Particle Scattering Process With Multiplication in Stochastic Media”, Russ. J. Numer. Anal. Math. Model, 32:3 (2017), 165–172  crossref  isi
    3. G. A. Mikhailov, G. Z. Lotova, “New Monte Carlo algorithms for estimating probability moments of criticality parameters for a scattering process with multiplication in stochastic media”, Dokl. Math., 97:1 (2018), 6–10  mathnet  crossref  crossref  mathscinet  zmath  isi  scopus
    4. Ambos A.Yu. Mikhailov G.A., “Numerically Statistical Simulation of the Intensity Field of the Radiation Transmitted Through a Random Medium”, Russ. J. Numer. Anal. Math. Model, 33:3 (2018), 161–171  crossref  isi
    5. A. Yu. Ambos, G. A. Mikhailov, “Estimation by Monte Carlo method of functional characteristics of the radiation intensity field passing throw a random medium”, Num. Anal. Appl., 11:4 (2018), 279–292  mathnet  crossref  crossref  isi  elib
    6. G. A. Mikhailov, G. Z. Lotova, “Monte Carlo methods for estimating the probability distributions of criticality parameters of particle transport in a randomly perturbed medium”, Comput. Math. Math. Phys., 58:11 (2018), 1828–1837  mathnet  crossref  crossref  isi  elib
    7. G. A. Mikhailov, “Randomized algorithms of Monte Carlo method for problems with random parameters (double randomization method)”, Num. Anal. Appl., 12:2 (2019), 155–165  mathnet  crossref  crossref  isi  elib
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:149
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020